# SDR VNAA2016092600029

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 28,475 hours, 28,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD EMERGENCY FLOOR PATH MARKING DETACHED FROM FLOOR.  MAINTENANCE INSPECTED, RESECURED THE LEFT HAND FORWARD EMERGENCY FLOOR PATH MARKING AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
